# SDR C2XA06SH044

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 8,913 hours, 7,029 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850630
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED AT THE 6 O'CLOCK POSITION.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5310-01359, REPAIR 1.2, FIG 2.1.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
